# SDR 97ZZZX3774

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 311697802
- Condition: Shorted
- Location: Engine System
- Part time: 1,285 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL WIRING HARNESS INSTALLATION.  SUSPECT INTERNAL SHORT.  PMA PLUG PROBLEM.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
